Volume 7, Issue 1 (5-2012)                   IJMSI 2012, 7(1): 83-90 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shamoyan R, Abkar A. New results on p-Carleson measures and some related measures in the unit disk. IJMSI. 2012; 7 (1) :83-90
URL: http://ijmsi.ir/article-1-292-en.html
Abstract:  

We provide some new sharp embeddings for p-Carleson measures and some related measures in the unit disk of the complex plane.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb